# SDR 2007UALA05230

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 73,180 hours, 9,119 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

THE 'ENERG LIGHT CHARGING FWD' CIRCUIT BREAKER POPS AFTER 10 MINUTE.  OVERHEAD PANEL GRID G14.  FOUND EEL LIGHT FOLDED IN HALF AT 34H JUST FORWARD OF DOOR 3  RT. REPLACED LIGHT ASSY. EEL LIGHTS CHECK OK AND C-B STAYED SET.
